# SDR CALA2023120103526

- Difficulty date: November 29, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 77,049 hours, 27,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 218109
- Condition: Failed
- Location: M01673
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY PACK CHECK FAILED AT MULTIPLE LOCATIONS REF TO PEMCO NR 14390.0028 (S/N218109) REMOVED AND REPLACED EMERGENCY BATTERY PACKS AT MULTIPLE LOCATIO NSIAW B737 AMM 33-51-06. OPS CHECK GOOD. (S/N 218109)
